# SDR MASA200700363

- Difficulty date: June 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 6,238 hours, 4,781 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2633	CLT - LT AFT EMERGENCY EXIT DOOR WHISTLES IN FLIGHT.  SECURED SEAL.
